# SDR ASOA2014052110553

- Difficulty date: May 16, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 15226
- Aircraft time: 13,623 hours, 8,884 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT DOOR SEAL RETAINER DAMAGED AT AFT AND FWD CORNERS.  COMPLIED WITH EC/TC REO 690-52-35-013 FOR THE PERMANENT REPAIR IAW REO 690-52-35-013, REV "A" ON THE FWD CARGO COMPARTMENT AFT DOOR SEAL.  THIS IS CLASSIFIED AS A MAJOR REPAIR IAW GMM 5-3.
